Stability and Stabilization of a Class of Discrete-Time Fuzzy Systems with Semi-Markov Stochastic Uncertainties

Full text for this resource is not available from the Research Repository.

Zhang, L, Yang, T, Shi, Peng ORCID: 0000-0001-8218-586X and Liu, M (2016) Stability and Stabilization of a Class of Discrete-Time Fuzzy Systems with Semi-Markov Stochastic Uncertainties. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 46 (12). 1642 - 1653. ISSN 2168-2216

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33379
DOI https://doi.org/10.1109/TSMC.2016.2527627
Official URL http://ieeexplore.ieee.org/document/7426816/
Funders http://purl.org/au-research/grants/arc/DP140102180
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Takagi-Sugeno fuzzy systems; Markov processes; control synthesis; stability criteria; semi-Markov kernel; mean square stability; Lyapunov functions; state feedback control
Citations in Scopus 47 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login